加罚N a v i e r 一 S t o k e s 方程的最佳非线性G a l e r k i n 算法`

Translated title of the contribution: Optimum nonlinear Galerkin algorithm for the penalized Navier Stokes equations

Yiannian He

Research output: Contribution to journalArticleAcademicpeer-review

Translated title of the contributionOptimum nonlinear Galerkin algorithm for the penalized Navier Stokes equations
Original languageChinese
Pages (from-to)251-256
JournalActa Mathematica Scientia
Volume18
Issue number3
Publication statusPublished - 1998
Externally publishedYes

Cite this